# SDR AT9900116

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 389-598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE LOWER RIGHT FUSELAGE SKIN FROM STA 389 TO STA 598 L-18R TO L-26R WITH DENTS IN DIFFERENT AREAS.  REMOVED AND REPLACED FUSELAGE SKIN IAW DC9 SRM 51-30-2, 51-30-1, AND RES NR 99193.
